Alert archive / Hawaii / Small Craft Advisories in 2016
Small Craft Advisory 49, NWS Honolulu, HI
NWS Honolulu, HI issued this small craft advisory at Sep 25, 2016, 3:14 AM HST. It was in force for 9 days.
The area
The counties it named.
The facts
- Issued
- Sep 25, 2016, 3:14 AM HST (13:14 UTC)
- Expired
- Oct 4, 2016, 3:46 AM HST
- In force
- 9 days
- Issued by
- NWS Honolulu, HI
The text
As transmitted.
404 WHHW70 PHFO 251314 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 314 AM HST SUN SEP 25 2016 ...LOCALLY STRONG TRADES WILL PERSIST THROUGH EARLY WEDNESDAY AROUND MAUI COUNTY AND WATERS SOUTH OF THE BIG ISLAND... PHZ119>121-123-124-260215- /O.NEW.PHFO.SC.Y.0049.160925T1314Z-160928T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 314 AM HST SUN SEP 25 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST WEDNESDAY. * WINDS...EAST 15 TO 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
19 follow-up statements
286 WHHW70 PHFO 260128 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 328 PM HST SUN SEP 25 2016 ...LOCALLY STRONG TRADES WILL PERSIST THROUGH WEDNESDAY AROUND MAUI COUNTY AND WATERS SOUTH OF THE BIG ISLAND... PHZ119>121-123-124-261430- /O.EXT.PHFO.SC.Y.0049.000000T0000Z-160929T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 328 PM HST SUN SEP 25 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WINDS AND SEAS...EAST WINDS 15 TO 25 MPH AND SEAS TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
053 WHHW70 PHFO 261320 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 320 AM HST MON SEP 26 2016 ...LOCALLY STRONG TRADES WILL PERSIST THROUGH WEDNESDAY AROUND MAUI COUNTY AND WATERS SOUTH OF THE BIG ISLAND... PHZ119>121-123-124-270230- /O.CON.PHFO.SC.Y.0049.000000T0000Z-160929T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 320 AM HST MON SEP 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WINDS AND SEAS...EAST WINDS 15 TO 25 MPH AND SEAS TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
502 WHHW70 PHFO 270126 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 326 PM HST MON SEP 26 2016 ...LOCALLY STRONG TRADES WILL PERSIST THROUGH TUESDAY AFTERNOON FOR THE TYPICALLY WINDIER AREAS AROUND MAUI COUNTY AND THE BIG ISLAND... PHZ119>121-123-124-271430- /O.EXT.PHFO.SC.Y.0049.000000T0000Z-160928T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 326 PM HST MON SEP 26 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST TUESDAY... * WINDS AND SEAS...EAST WINDS 15 TO 25 MPH AND SEAS TO 9 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
227 WHHW70 PHFO 271342 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 342 AM HST TUE SEP 27 2016 PHZ119>121-123-124-280245- /O.EXT.PHFO.SC.Y.0049.000000T0000Z-160929T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 342 AM HST TUE SEP 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WINDS AND SEAS...EAST WINDS 20 TO 25 KT. SEAS 7 TO 9 FT...HIGHEST OVER THE ALENUIHAHA CHANNEL AND WATERS SOUTH OF THE BIG ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
796 WHHW70 PHFO 280144 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 344 PM HST TUE SEP 27 2016 ...LOCALLY STRONG TRADE WINDS CONTINUE... .LOCALLY STRONG TRADE WINDS WILL PRODUCE SMALL CRAFT ADVISORY CONDITIONS IN THE TYPICALLY WINDIER AREAS AROUND THE BIG ISLAND AND MAUI. PHZ119>121-123-124-280945- /O.CON.PHFO.SC.Y.0049.000000T0000Z-160929T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 344 PM HST TUE SEP 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WINDS AND SEAS...EAST WINDS 20 TO 25 KT. SEAS 7 TO 9 FT... HIGHEST OVER THE ALENUIHAHA CHANNEL AND WATERS SOUTH OF THE BIG ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
224 WHHW70 PHFO 281359 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 359 AM HST WED SEP 28 2016 PHZ119>121-123-124-290300- /O.EXT.PHFO.SC.Y.0049.000000T0000Z-160930T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 359 AM HST WED SEP 28 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THURSDAY... * WINDS AND SEAS...EAST WINDS 20 TO 25 KT. SEAS 7 TO 9 FT... HIGHEST OVER THE ALENUIHAHA CHANNEL AND WATERS SOUTH OF THE BIG ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
576 WHHW70 PHFO 290136 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 336 PM HST WED SEP 28 2016 PHZ119>121-123-124-291445- /O.CON.PHFO.SC.Y.0049.000000T0000Z-160930T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 336 PM HST WED SEP 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY... * WINDS AND SEAS...EAST WINDS 20 TO 25 KT. SEAS 7 TO 9 FT... HIGHEST OVER THE ALENUIHAHA CHANNEL AND WATERS SOUTH OF THE BIG ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
152 WHHW70 PHFO 291301 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 301 AM HST THU SEP 29 2016 PHZ119>121-123-124-300245- /O.EXT.PHFO.SC.Y.0049.000000T0000Z-161001T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 301 AM HST THU SEP 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 600 PM FRIDAY... * WINDS AND SEAS...NORTH TO NORTHEAST WINDS TO 25 KT IN MAALAEA BAY AND NORTHEAST TO EAST WINDS TO 25 KT IN THE PAILOLO AND ALENUIHAHA CHANNELS AND WATERS SOUTH OF THE BIG ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DONALDSON
255 WHHW70 PHFO 300152 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 352 PM HST THU SEP 29 2016 PHZ119>121-123-124-301500- /O.CON.PHFO.SC.Y.0049.000000T0000Z-161001T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 352 PM HST THU SEP 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY... * WINDS AND SEAS...NORTH TO NORTHEAST UP TO 25 KT IN MAALAEA BAY AND NORTHEAST TO EAST WINDS UP TO 25 KT IN THE PAILOLO AND ALENUIHAHA CHANNELS AND WATERS SOUTH OF THE BIG ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ EVANS
339 WHHW70 PHFO 301314 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 314 AM HST FRI SEP 30 2016 PHZ119>121-123-124-010215- /O.EXT.PHFO.SC.Y.0049.000000T0000Z-161002T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 314 AM HST FRI SEP 30 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SATURDAY... * WINDS...UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
696 WHHW70 PHFO 010130 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 330 PM HST FRI SEP 30 2016 PHZ119>121-123-124-011430- /O.CON.PHFO.SC.Y.0049.000000T0000Z-161002T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 330 PM HST FRI SEP 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY... * WINDS...NORTHEAST TO EAST WINDS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
676 WHHW70 PHFO 011338 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 338 AM HST SAT OCT 1 2016 PHZ119>121-123-124-020245- /O.EXT.PHFO.SC.Y.0049.000000T0000Z-161003T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 338 AM HST SAT OCT 1 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SUNDAY... * WINDS...NORTHEAST TO EAST WINDS UP TO 25 KT. SEAS 6 TO 9 FT...HIGHEST ACROSS THE ALENUIHAHA CHANNEL AND WATERS SOUTH OF BIG ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
641 WHHW70 PHFO 020204 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 404 PM HST SAT OCT 1 2016 PHZ119>121-123-124-021515- /O.EXT.PHFO.SC.Y.0049.000000T0000Z-161003T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 404 PM HST SAT OCT 1 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST MONDAY... * WINDS...EAST WINDS UP TO 25 KT. SEAS 6 TO 9 FT...HIGHEST ACROSS THE ALENUIHAHA CHANNEL AND WATERS SOUTH OF BIG ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
941 WHHW70 PHFO 021335 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 335 AM HST SUN OCT 2 2016 PHZ110>118-122-030245- /O.EXB.PHFO.SC.Y.0049.000000T0000Z-161004T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS- 335 AM HST SUN OCT 2 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST MONDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST MONDAY. * WINDS...EAST WINDS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ119>121-123-124-030245- /O.EXT.PHFO.SC.Y.0049.000000T0000Z-161004T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 335 AM HST SUN OCT 2 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST MONDAY... * WINDS AND SEAS...EAST WINDS UP TO 25 KT. SEAS 7 TO 9 FT...HIGHEST ACROSS THE ALENUIHAHA CHANNEL AND WATERS SOUTH OF BIG ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
543 WHHW70 PHFO 030127 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 327 PM HST SUN OCT 2 2016 PHZ110>115-031430- /O.EXT.PHFO.SC.Y.0049.000000T0000Z-161003T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- 327 PM HST SUN OCT 2 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST MONDAY... * WINDS...EAST TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ116>124-031430- /O.CON.PHFO.SC.Y.0049.000000T0000Z-161004T0400Z/ KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 327 PM HST SUN OCT 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY... * WINDS...EAST TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
759 WHHW70 PHFO 031357 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 357 AM HST MON OCT 3 2016 PHZ110-111-113-114-040300- /O.EXT.PHFO.SC.Y.0049.000000T0000Z-161004T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI CHANNEL- OAHU WINDWARD WATERS- 357 AM HST MON OCT 3 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS EVENING... * WINDS AND SEAS...EAST TO 25 KT. SEAS 7 TO 10 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ116>124-040300- /O.CON.PHFO.SC.Y.0049.000000T0000Z-161004T0400Z/ KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 357 AM HST MON OCT 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WINDS AND SEAS...EAST TO 25 KT. SEAS 7 TO 10 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ112-115-031600- /O.CON.PHFO.SC.Y.0049.000000T0000Z-161003T1600Z/ KAUAI LEEWARD WATERS-OAHU LEEWARD WATERS- 357 AM HST MON OCT 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST EARLY THIS MORNING... * WINDS AND SEAS...EAST TO 25 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
328 WHHW70 PHFO 031608 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 608 AM HST MON OCT 3 2016 PHZ112-115-031715- /O.EXP.PHFO.SC.Y.0049.000000T0000Z-161003T1600Z/ KAUAI LEEWARD WATERS-OAHU LEEWARD WATERS- 608 AM HST MON OCT 3 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS IN THE LEEWARD WATERS OF KAUAI AND OAHU HAVE DECREASED THIS MORNING...THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ PHZ110-111-113-114-116>124-040215- /O.CON.PHFO.SC.Y.0049.000000T0000Z-161004T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI CHANNEL- OAHU WINDWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 608 AM HST MON OCT 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WINDS AND SEAS...EAST TO 25 KT. SEAS 7 TO 10 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
989 WHHW70 PHFO 040153 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 353 PM HST MON OCT 3 2016 PHZ110-111-113-114-116>119-122-040300- /O.CAN.PHFO.SC.Y.0049.000000T0000Z-161004T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI CHANNEL- OAHU WINDWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-BIG ISLAND WINDWARD WATERS- 353 PM HST MON OCT 3 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DECREASED IN SEVERAL AREAS AROUND THE ISLANDS RESULTING IN THE CANCELLATION OF THE SMALL CRAFT ADVISORY FOR THE WATERS AROUND KAUAI AND OAHU...THE LEEWARD AND WINDWARD MAUI WATERS...MAALAEA BAY...AND THE BIG ISLAND WINDWARD WATERS. $$ PHZ120-121-123-124-041415- /O.EXT.PHFO.SC.Y.0049.000000T0000Z-161004T1600Z/ PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 353 PM HST MON OCT 3 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST TUESDAY... * WINDS AND SEAS...EAST TO 25 KT. SEAS 7 TO 10 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ EVANS
522 WHHW70 PHFO 041346 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 346 AM HST TUE OCT 4 2016 PHZ120-121-123-124-041500- /O.CAN.PHFO.SC.Y.0049.000000T0000Z-161004T1600Z/ PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 346 AM HST TUE OCT 4 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Sep 24, 8:30 PM HST, 6 hours 44 minutes earlier.
Area forecast discussion, Sep 24, 8:30 PM HST, 6 hours 44 minutes before
Area Forecast Discussion National Weather Service Honolulu HI 830 PM HST SAT SEP 24 2016 .SYNOPSIS... Light to moderate trade winds will gradually strengthen on Sunday and Monday as high pressure builds far north of the state. A typical trade wind weather pattern is expected over the next week, with clouds and brief showers favoring windward slopes and coasts, mainly during nights and mornings. While most leeward areas will be dry, leeward Big Island will see afternoon and evening clouds and a few showers. However, a brief increase in shower activity is expected on Monday. && .DISCUSSION... A stable trade wind pattern settled over the island chain today as deeper moisture moved away to the SW, and a benign weather pattern prevails this evening. This would be the cast statewide, but an isolated pocket of heavy showers is noted on radar near the Big Island's Keahole Point. These are expected to diminish relatively soon. Rainfall elsewhere has been meager, and this is expected to persist overnight and Sunday, with mostly dry weather expected. Trade winds will be gradually increasing on Sunday and Monday. At the moment, the pressure gradient over the islands is somewhat diminished, due to the presence of a cold front about 650 miles NW of Kauai. The front will stall and begin to slowly dissipate on Sunday, allowing strong high pressure passing to the N (near 40N) to tighten the local pressure gradient. As a result, trade winds will be on the rise on Sunday, and will become locally breezy on Monday. An area of low-level moisture associated with a weak mid-level trough is seen about 500 miles E of the islands this evening, and model guidance has been consistent in indicating that it will arrive on the trade wind flow late Sunday night through most of Monday. This will lead to an increase in mainly windward showers, but significant rainfall accumulations are not expected. Locally breezy trade winds and a typical shower pattern focusing clouds and showers over windward areas will prevail from Tuesday through at least Friday. Heading toward next weekend, the GFS and ECMWF are depicting an increase in moisture as the low-level flow veers to the SE and a low aloft develops NW of the islands. Some changes may be made to the extended forecast if the 00Z ECMWF guidance concurs with the latest 00Z GFS. && .AVIATION... Trade winds in the light to moderate range will continue into Sunday then strengthen late Sunday. Expect windward sections of the islands to see some MVFR ceilings at times as the trades bring low clouds with embedded showers to the area. Lee areas of the Big Island may also see brief MVFR ceilings as well, as convection will linger through early part of the night. Otherwise, VFR conditions will prevail for most areas. No AIRMET is anticipated overnight. && .MARINE... Moderate to fresh trade winds will prevail through tonight followed by an increase in winds Sunday and Monday as high pressure builds to the N of the islands. A Small Craft Advisory (SCA) will likely be posted for the typically windy waters around the Big Island and Maui on Sunday, and the SCA will likely remain in place through much of the week. Surf will generally be on the small side through the next week. A series of mainly small pulses of SSW swell will continue. A very small, relatively short-period NW swell is already diminishing and this swell will fade Sunday. A new relatively short-period NNW swell is expected Monday and Tuesday, but once again will be small. Increasing trade winds will lead to gradually increasing wind waves that will drive moderate short-period surf along E facing shores. && .HFO WATCHES/WARNINGS/ADVISORIES... None. && DISCUSSION/MARINE...Birchard AVIATION...Hui
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 7:50 PM HST | Areal Flood Advisory | HFO | Hawaii | 3 hr |
Nearby
Small Craft Advisories in Hawaii, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.